Department

Home Selected publications Optimum design of elastic moduli for the multiple load problems
Optimum design of elastic moduli for the multiple load problems PDF Print E-mail
T. Lewiński, Optimum design of elastic moduli for the multiple load problems,  Archives of Mechanics vol. 73 (1), pp 27-66, 2021,
 DOI: 10.24423/aom.3607
https://am.ippt.pan.pl/am/article/view/3607

Abstract
The paper deals with minimization of the weighted average of compliances of structures, made of an elastic material of spatially varying elasticity moduli, subjected to n load variants acting non-simultaneously. The trace of the Hooke tensor is assumed as the unit cost of the design. Three versions of the free material design are discussed: designing the moduli of arbitrary anisotropy (AMD), designing the moduli of an isotropic material (IMD), designing of Young’s modulus for a fixed Poisson ratio (YMD). The problem is in all cases reduced to the Linear Constrained Problem (LCP) of Bouchitté and Fragalà consisting of two mutually dual problems: stress based and strain based, the former one being characterized by the integrand of linear growth depending on the trial statically admissible stresses. The paper shows equivalence of the stress fields solving the (LCP) problem and those appearing in the optimal body subjected to subsequent load cases.

 

Department seminars

No current events.

<<  October 2021  >>
 Mo  Tu  We  Th  Fr  Sa  Su 
      1  2  3
  4  5  6  7  8  910
11121314151617
18192021222324
25262728293031

Conferences

No current events.

Books

mesmk-w2.png

Z galerii Katedry

Home Selected publications Optimum design of elastic moduli for the multiple load problems
We have 188 guests online

Statistics

Content View Hits : 2571805